Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pain due to Planters wart on feet - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi..i have had medicine put on my feet 2 days ago for plantars warts and my feet are killing me
User :   what can i use to relieve the pain?
Doctor :   May I know what type of medicine was used
User :   im not sure but i believe it was bichloracetic acid
Doctor :   Ok
Doctor :   Was it applied topically?
User : a doctor
Doctor :   Ok
Doctor :   Firstly I will suggest you to take Tylenol DS for relieving pain
Doctor :   Now coming to other parts
Doctor :   Like after what time did it start hurting?
User :   i had it put on tuesday..feet started hurting wednesday morning

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor